# SDR SIMA20250716002

- Difficulty date: July 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066170001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 86 TO STGR 18R BRACKET IS CORRODED. (LEVEL 2 CORROSION). REMOVED AND REPLACED FR 86 TO STGR 18R BRACKET IAW ERJ 170 SRM 51-40-08.
